# SDR DALA14002785801

- Difficulty date: January 10, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 40,913 hours, 13,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1681-1686
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SHEAR DECK HAS LIGHT CORRODED BL 0, BS 1681-1686.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51.  REPAIRED IAW SRM 53-60-51.
